Frequency and severity of harm of medication errors related to the parenteral nutrition process in a large university teaching hospital.
Sacks GS, Rough S, Kudsk KA. Pharmacotherapy. 2009;29:966-974.
Approximately 1 in 60 prescriptions for parenteral nutrition resulted in a medication error, most of which occurred at the preparation or administration stages.
When diagnostic testing leads to harm: a new outcomes-based approach for laboratory medicine.
Epner PL, Gans JE, Graber ML. BMJ Qual Saf. 2013;22(supp 2):6-10.
Action needed to prevent dangerous heparin-insulin confusion.
ISMP Medication Safety Alert! Acute Care Edition. May 3, 2007;12:1-2.
Medication errors occurring with the use of bar-code administration technology.
PA-PSRS Patient Saf Advis. December 2008;5:122-126.
Medication discrepancies upon hospital to skilled nursing facility transitions.
Tjia J, Bonner A, Briesacher BA, McGee S, Terrill E, Miller K. J Gen Intern Med. 2009;24:630-635.
View all related resources...
Find Related Resources by...
Setting of Care
Health Care Providers
Quality and Safety Professionals
Medication Errors/Preventable Adverse Drug Events
Approach to Improving Safety
Quality Improvement Strategies
United States of America
Produced for the
Agency for Healthcare Research and Quality
team of editors
University of California, San Francisco
with guidance from a prominent
. The AHRQ PSNet site was designed and implemented by Silverchair.
Contact AHRQ PSNet
Terms & Conditions
Freedom of Information Act
The White House
USA.gov: U.S. Government Official Web Portal
Agency for Healthcare Research and Quality • 540 Gaither Road Rockville, MD 20850 • Telephone: (301) 427-1364